MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND CP5 CONSOLE; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND CP5 CONSOLE; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Model Number 48-20-00
Medical Device Problem Code Failure to Pump (1502)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
Livanova received report of pump motor head malfunction on a cp5 console.The issue occurred during setup and there was no patient involvement.
 
Additional Manufacturer Narrative
There was no patient involvement.Livanova (b)(4) manufactures the cp5 console.The incident occurred in (b)(6).A livanova field service representative was dispatched to the facility to investigate the device and could not find any issue.During on site visit, customer communicated to the livanova technician that he was not 100% sure that the error code was the one reported to livanova.However, the device was found to be working within specifications.Subsequent functional verification testing was completed without further issues and the unit was returned to service.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
During on-site visit, customer communicated to the livanova technician that he was not 100% sure that the error code was the one reported to livanova.A technical safety inspection was successfully performed: no hardware malfunctions were detected, the units worked as expected and within specification.Therefore, no replacements were carried out and the cp5 system was returned to service.Complaints database analysis revealed no similar event since unit installation in 2022.Based on all the above facts, any hardware malfunction on the equipment can be ruled out as root cause of the event.It cannot be excluded that issues related to the circuit configuration or to the operating conditions.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.

Brand Name
CP5 CONSOLE
Common Device Name
CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80309
GM   80309
Manufacturer Contact
enrico greco
14401 w 65th way
arvada, CO 80004
MDR Report Key15673235
Report Number9611109-2022-00545
Device Sequence Number6406960
Product Code DWA
UDI-Device Identifier04033817903123
UDI-Public(01)04033817903123(11)220331
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K112225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48-20-00
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2022
Supplement Date Received by Manufacturer01/25/2023
Initial Report FDA Received Date10/26/2022
Supplement Report FDA Received Date02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown